# SDR USAA991087

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Med Doorway
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND 1.5 INCH CRACK IN SKIN AT FORWARD UPPER CORNER MED DOORWAY.  DOUBLERS INSTALLED PER SRM 53-05, FIG 26.  (M)
